# SDR CA130715010

- Difficulty date: July 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) T/O WAS ABORTED DUE TO UN-COMMANDED POWER FLUCTUATIONS.  NO OTHER DETAILS ARE AVAILABLE AT THIS TIME.
